Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16933
Title: Scrolls and Quartics
Author: Xambó Descamps, Sebastián
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1982
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3556/4235
It is part of: Collectanea Mathematica, 1982, vol. 33, núm. 1, p. 89-101
URI: http://hdl.handle.net/2445/16933
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
3889.pdf405.58 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.